Program

Thursday, 2 November

20.00 - 24.00h Pre-party, 1st floor of Restaurant Mägd, DJ Romeo Orsini (Tangoschule Basel)

 

Friday, 3 November

15.00 - 19.00h Afternoon Milonga, DJ Taskin Deniz

21.00 - 02.00h Night Milonga, DJ Jacob Vosmaer "El Jirafa"

 

Saturday, 4 November

14.00 - 19.00h Afternoon Milonga, DJ Aurélien Niort

19.30 - 21.00h dinner*

21.00 - 02.00h Night Milonga, DJ Ricardo Peixoto

 

Sunday, 5 November 

11.00 - 13.00h Swiss brunch*

13.00 - 18.00h Despedida, DJ Trud Antzée

18.00 - 19.00h Risotto*

19.00 - 23.00h Afterparty, DJ Irma Gross

 

*catering options must be pre-ordered until 30 October